# SDR CA060421012

- Difficulty date: April 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lws 76
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WING UPPER SKIN, WBL 76.75 FROM AFT EDGE OF SKIN FWD FOR 9.5 INCH SKIN CHAFED AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421012)
